Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 93, NWS Pueblo, CO

June 24, 2018El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 24, 2018, 1:27 PM MDT for El Paso County, Colorado. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2018, 1:27 PM MDT (19:27 UTC)
Expired
Jun 24, 2018, 2:15 PM MDT
In force
48 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 64 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 7.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

631 
WUUS55 KPUB 241927
SVRPUB
COC041-242015-
/O.NEW.KPUB.SV.W.0093.180624T1927Z-180624T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
127 PM MDT SUN JUN 24 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern El Paso County in east central Colorado...

* Until 215 PM MDT.

* At 127 PM MDT, a severe thunderstorm was located near Peyton, or 26
  miles northeast of Colorado Springs, moving east at 25 mph.

  HAZARD...Quarter size hail.

  SOURCE...Trained weather spotters.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Calhan, Ramah and Peyton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3895 10405 3899 10460 3913 10458 3913 10405
TIME...MOT...LOC 1927Z 263DEG 20KT 3904 10440 

HAIL...1.00IN
WIND...<50MPH
 
$$

kam
4 follow-up statements
345 
WWUS55 KPUB 241943
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
143 PM MDT SUN JUN 24 2018

COC041-242015-
/O.CON.KPUB.SV.W.0093.000000T0000Z-180624T2015Z/
El Paso CO-
143 PM MDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

At 143 PM MDT, a severe thunderstorm was located near Calhan, or 31
miles southwest of Limon, moving east at 30 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Calhan and Ramah. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3898 10448 3913 10445 3913 10405 3895 10405
TIME...MOT...LOC 1943Z 273DEG 26KT 3904 10419 

HAIL...1.50IN
WIND...<50MPH
 
$$

kam
902 
WWUS55 KPUB 241951
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
151 PM MDT SUN JUN 24 2018

COC041-242015-
/O.CON.KPUB.SV.W.0093.000000T0000Z-180624T2015Z/
El Paso CO-
151 PM MDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

At 151 PM MDT, a severe thunderstorm was located near Ramah, or 28
miles southwest of Limon, moving east at 25 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Calhan and Ramah. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3900 10438 3913 10436 3913 10405 3895 10405
      3896 10418
TIME...MOT...LOC 1951Z 263DEG 20KT 3905 10413 

HAIL...1.50IN
WIND...<50MPH
 
$$

kam
281 
WWUS55 KPUB 242006
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
206 PM MDT SUN JUN 24 2018

COC041-242015-
/O.CON.KPUB.SV.W.0093.000000T0000Z-180624T2015Z/
El Paso CO-
206 PM MDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

At 206 PM MDT, a severe thunderstorm was located over Ramah, or 28
miles southwest of Limon, moving east at 25 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Calhan and Ramah. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3904 10430 3913 10423 3913 10405 3901 10405
      3902 10415
TIME...MOT...LOC 2006Z 271DEG 20KT 3909 10416 

HAIL...1.00IN
WIND...<50MPH
 
$$

kam
618 
WWUS55 KPUB 242014
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
214 PM MDT SUN JUN 24 2018

COC041-242024-
/O.EXP.KPUB.SV.W.0093.000000T0000Z-180624T2015Z/
El Paso CO-
214 PM MDT SUN JUN 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EL PASO COUNTY
WILL EXPIRE AT 215 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

LAT...LON 3904 10430 3913 10423 3913 10405 3901 10405
      3902 10415
TIME...MOT...LOC 2014Z 263DEG 20KT 3910 10411 

$$

kam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 11:20 AM MDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jun 24, 11:20 AM MDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1120 AM MDT Sun Jun 24 2018

.UPDATE...
Issued at 955 AM MDT Sun Jun 24 2018

Updated the forecast with the latest observations and to delay
the onset of precipitation this morning. Model guidance keeps the
area dry until around 17-18z this morning. Followed the same trend
based on the model guidance. Mozley

&&

.SHORT TERM...(Today and tonight)
Issued at 454 AM MDT Sun Jun 24 2018

Primary near-short range meteorological concerns include
pops(including the potential for strong to severe thunderstorms at
times favoring eastern locations), temperatures and critical fire
weather concerns focused primarily over the San Luis Valley from
late this morning into this evening.

Forecast district currently graced with generally dry conditions
with many eastern locations currently experiencing northerly winds
gusting into the 30s and 40s at times with passing northerly surge,
areas of low clouds and basically above seasonal early morning late
June temperatures.

Recent real-time data, PV/Precipitable Water analysis, computer
simulations and forecast model soundings indicate that adequate
atmospheric moisture in combination with an incoming upper
disturbance and a reinforcing north-northeasterly surface surge will
allow projected localized Capes, LI's and Deep Layer Shear values in
excess of 3000 J/KG, -9C and 60 Knots respectively at times(over
eastern sections) and have added Severe wording into the grids/zones
during the afternoon and evening hours today with initialization of
storms anticipated over/near Colorado Springs by late this morning
before spreading/developing over additional eastern locations during
the afternoon and evening hours.

The more intense thunderstorms later today will be capable of
producing large hail, damaging winds and even an localized
tornado(which matches well with SPC's marginal to slight risk for
many eastern locations from later today into this evening, with even
an SPC enhanced outlook focused over far southwestern Kansas from
later today into tonight).  As always, WFO Pueblo will monitor
closely and issue updated forecasts/watches/warnings/etc. as
warranted.

In addition, critical fire weather parameters are expected to be
reached over the San Luis Valley from late this morning into this
evening and will continue with existing Red Flag warning over these
locations into this evening.

Switching gears to temperatures, project that generally below
seasonal later June temperatures should be realized this afternoon,
primarily over eastern sections with maximum temperatures projected
to run some 7F to 15F degrees cooler than measured yesterday
afternoon, while western locations should note slightly cooler
temperatures.

.LONG TERM...(Monday through Saturday)
Issued at 454 AM MDT Sun Jun 24 2018

As an upper level trof moves east thru the northern and central
plains states Mon, an upper ridge will be moving thru the Great
Basin and building over CO.  This will lead to dry weather on Mon
and high temps are expected to be about average, with highs mostly
in the 80s acrs the southeast plains and in the high valleys.

The upper ridge will be over CO on Tue with the center of the upper
high being over NM, and on Wed the upper ridge will shift a bit
eastward.  Dry weather will continue on Tue and temps will warm to
above average. A disturbance moving thru the flow over CO late Wed
is expected to bring some isolated showers/tstms to the central and
southwest CO mtns, and maybe to Pikes Peak and Teller county. Temps
on Tue and Wed will be above average, with highs in the upper 90s
and lower 100s over the southeast plains, and in the upper 80s in
the San Luis Valley and the Upper Arkansas River Valley.

A broad upper trof is expected over the western U.S. on Thu and Fri,
with generally dry westerly flow aloft over southeast and south
central CO.  There will probably be some fire weather concerns these
days as winds will probably be gusty in areas and humidities should
be low.  High temps will continue to be above average Thu and Fri.

Sat and upper trof moves into UT, and it still looks generally dry
acrs southern CO.  The approach of the upper trof will likely mean
areas of stronger winds and another day of fire weather concerns.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1116 AM MDT Sun Jun 24 2018

KALS...VFR conditions through the next 24 hours. West winds will
be gusty, to near 25 kts this afternoon. Winds will subside
overnight with generally clear skies into Monday morning.

KCOS and KPUB...low stratus will mix out allowing for
destabilization and thunderstorm chances at both terminals later
this afternoon through this evening. Occasional wind gusts to
near 25 kts out of the NE are expected this afternoon. Low CIGS
and VIS are possible in thunderstorms that pass over the
terminals. Expect VFR conditions with generally clear skies once
thunderstorms clear east of the terminals this evening into Monday
morning. Mozley

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM MDT this evening for COZ224.

&&

UPDATE...MOZLEY
SHORT TERM...77
LONG TERM...28
AVIATION...MOZLEY
Hazardous weather outlook, Jun 24, 11:32 AM MDT, 1 hour 55 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1132 AM MDT Sun Jun 24 2018

COZ058>089-093>099-251745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1132 AM MDT Sun Jun 24 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms are expected to develop
along, and east of the Eastern Mountains early this afternoon,
and spread east across the Eastern Plains through this evening. A
few storms will be capable of becoming severe as they move across
the Plains this afternoon. These thunderstorms will be capable of
producing hail in excess of one inch in diameter and wind gusts to
60 mph. Locally heavy rainfall will be possible, and burn scars
may see an increased flash flooding potential if a strong storm
moves over one.

There is an enhanced risk of severe storms over the far
southeastern Plains for this afternoon and evening, primarily
south and east of a Trinchera to La Junta line. This area will be
capable of seeing large hail, to two inches in diameter or larger
and wind gusts in excess of 60 mph. An isolated tornado may also
be possible through this evening.

Across the San Luis Valley, gusty southwest winds, existing dry
conditions and low humidity values, will result in critical fire
weather conditions through this evening. Conditions will be
favorable for rapid rates of fire growth and spread.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated thunderstorms will be possible Wednesday over the
mountains along the Continental Divide and over Teller county and
Pikes Peak. The main storm threats will be lightning and gusty
outflow winds.

High fire danger will be possible on Thursday, especially over the
high valleys and the far southeast plains, and will be possible
Friday, mainly from the I-25 corridor and westward. On Saturday,
there should be some localized fire weather concerns in the high
valley locations.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely along and east of the eastern mountains, east across the
Plains through this evening.

88/88

In the hours before

Special weather statement, Jun 24, 12:33 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1233 PM MDT SUN JUN 24 2018

COZ081-084-085-241915-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1233 PM MDT SUN JUN 24 2018

...SPECIAL WEATHER STATEMENT...

At 1232 PM MDT, trained weather spotters reported a strong
thunderstorm over Monument, or 16 miles north of Colorado Springs,
moving east at 50 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Northern Colorado Springs, Woodland Park, Monument, Air Force
Academy, Palmer Lake, Black Forest, Peyton and Gleneagle.

LAT...LON 3892 10446 3901 10510 3913 10508 3913 10441
TIME...MOT...LOC 1832Z 269DEG 45KT 3906 10491

kam
Local storm report, Jun 24, 12:54 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1254 PM MDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     HAIL             4 SE MONUMENT           39.05N 104.81W
06/24/2018  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

1252 PM     HAIL             3 NNE AIR FORCE ACADEMY 39.04N 104.84W
06/24/2018  M1.25 INCH       EL PASO            CO   PUBLIC

1053 AM     NON-TSTM WND GST COTTONWOOD PASS         38.82N 106.22W
06/24/2018  M40 MPH          CHAFFEE            CO   MESONET

            MESONET STATION 7BM, COTTONWOOD PASS.

&&
Local storm report, Jun 24, 12:58 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1258 PM MDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     HAIL             3 NW BLACK FOREST       39.05N 104.74W
06/24/2018  M1.50 INCH       EL PASO            CO   TRAINED SPOTTER

1257 PM     HAIL             4 ENE AIR FORCE ACADEMY 39.04N 104.80W
06/24/2018  M1.00 INCH       EL PASO            CO   PUBLIC

&&
Local storm report, Jun 24, 1:15 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
115 PM MDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             6 ENE BLACK FOREST      39.05N 104.60W
06/24/2018  E1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0114 PM     HAIL             6 ENE BLACK FOREST      39.05N 104.60W
06/24/2018  E1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0107 PM     HAIL             3 NW BLACK FOREST       39.04N 104.74W
06/24/2018  M0.75 INCH       EL PASO            CO   COCORAHS

1245 PM     HAIL             3 NW BLACK FOREST       39.05N 104.74W
06/24/2018  M1.00 INCH       EL PASO            CO   COCORAHS

&&
Local storm report, Jun 24, 1:23 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
123 PM MDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             6 ENE BLACK FOREST      39.06N 104.60W
06/24/2018  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&

RMG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:03 PM MDTSevere Thunderstorm WarningPUBKiowa42 min
Jun 23, 6:15 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa33 min
Jun 23, 6:44 PM MDTSpecial Weather StatementPUBKiowa46 min
Jun 23, 6:47 PM MDTSpecial Weather StatementPUBKiowa28 min
Jun 23, 7:04 PM MDTSpecial Weather StatementPUBProwers26 min
Jun 23, 7:34 PM MDTSpecial Weather StatementPUBProwers41 min
Jun 23, 8:14 PM MDTSpecial Weather StatementPUBProwers16 min
Jun 23, 8:30 PM MDTSpecial Weather StatementPUBProwers15 min
Jun 23, 10:04 PM MDTRed Flag WarningPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache22 hr
Jun 24, 12:33 PM MDTSpecial Weather StatementPUBEl Paso42 min
Jun 24, 12:52 PM MDTSevere Thunderstorm WarningPUBEl Paso38 min
Jun 24, 2:14 PM MDTSpecial Weather StatementPUBElbert16 min
Jun 24, 2:15 PM MDTSpecial Weather StatementPUBTeller45 min
Jun 24, 2:48 PM MDTSevere Thunderstorm WarningPUBEl Paso27 min
Jun 24, 3:12 PM MDTSevere Thunderstorm WarningPUBEl Paso48 min
Jun 24, 3:25 PM MDTSpecial Weather StatementPUBPueblo50 min
Jun 24, 3:33 PM MDTSpecial Weather StatementPUBEl Paso42 min
Jun 24, 3:44 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo, Teller31 min
Jun 24, 3:57 PM MDTSevere Thunderstorm WarningPUBEl Paso33 min
Jun 24, 4:19 PM MDTSpecial Weather StatementPUBCrowley41 min
Jun 24, 4:28 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo32 min
Jun 24, 4:37 PM MDTSpecial Weather StatementPUBLas Animas38 min
Jun 24, 4:51 PM MDTSpecial Weather StatementPUBBent39 min
Jun 24, 5:15 PM MDTSpecial Weather StatementPUBLas Animas30 min
Jun 24, 5:43 PM MDTSpecial Weather StatementPUBCrowley32 min
Jun 24, 5:45 PM MDTSpecial Weather StatementPUBLas Animas30 min
Jun 24, 5:47 PM MDTSpecial Weather StatementPUBProwers43 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.